# SDR 98ZZZX3809

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704UV
- Make and model: Cessna 150M
- Aircraft serial: 15078893
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A20P
- Condition: Failed
- Location: Nr 1
- Part time: 1,912 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER SEPARATED THREE-FOURTHS THE WAY AROUND AT MID-BARREL.  SUBSEQUENT OIL RING FAILURE.
